SciELO - Scientific Electronic Library Online

 
vol.40 número1H-supplemented modules with respect to images of fully invariant submodulesRemarks on the mutual singularity of multifractal measures índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

AL-ALI, Sadeq A. A.; ALMAHALEBI, Muaadh  y  ELKETTANI, Youssfi. Stability of a general p-radical functional equation related to additive mappings in 2-Banach spaces. Proyecciones (Antofagasta) [online]. 2021, vol.40, n.1, pp.49-71. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2021-01-0004.

In this paper, we introduce and solve a new general p-radical functional equation

Also, we investigate some stability and hyperstability results for the considered equation in 2-Banach spaces. In addition, we prove the hyperstability of the inhomogeneous p-radical functional equation

Palabras clave : Stability; Hyperstability; 2-normed space; Fixed point method; Radical functional equation..

        · texto en Inglés     · Inglés ( pdf )